# SDR AWXA200201242

- Difficulty date: December 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,119 hours, 32,712 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69414372
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A 1" CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 616, STR 2 L/H. MAINTENANCE REMOVED THE DAMAGED STRINGER TIE CLIP AT BS 616, STR 2 L/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 69-41437; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 12.
